# SDR REXA2024100400845

- Difficulty date: September 6, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"STRINGER 26R IS CORRODED BETWEEN F.S. 349 TO F.S. 364.  REMOVED REMAINING FASTENERS THROUGH SKIN ON STGR 26R BETWEEN FS 333 TO FS 364 IAW CRJ-700 SRM 51-42-06-001-001-A01. REMOVED CORROSION ON STGR 26R BETWEEN FS 349-364 IAW CRJ 700 SRM 51-21-06-001-001-A01. ORIGINAL MATERIAL THICKNESS WAS .070, MATERIAL REMOVED WAS .015, REMAINING THICKNESS IS .055 AND IS OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ 700 SRM 53-21-03-101-006-A01 RECEIVED NEW SERVICEABLE STGR 26R (P/N SH670-31372-4S) BTW FS 333 TO FS 364. NEW STGR REQUIRES LOCATE AND DRILL. LOCATED AND DRILLED NEW SERVICEABLE STGR 26R (P/N SH670-31372-4S) BTW FS 333 TO FS 364 THROUGH THE ATTACHMENT ANGLE IAW CRJ-700 SRM 51-40-11-001-001-A01. INSTALLED STR 26R FS 333-364 IAW CRJ-700 SRM 51-42-06-001-001-A01 INSTALLED REMAINING FASTENERS COMMON TO STRINGER SPLICE IAW CRJ-700 SRM 51-42-06-001-001-A01 PRIME AND TOP COATED IAW CRJ-700 SRM 51-25-16-001-001-A01 APPLIED SEALANT ON THE EDGES OF STRINGER 26R (P/N SH670-31372-4S) BTW FS 333 TO FS 364. IAW CRJ-700 51-23-00-001-001-A01.	 "
